Julia Martínez Rodríguez
Julia Martínez Rodríguez
Profesor Titular de Universidad, Universidad de Valladolid
Verified email at eco.uva.es
TitleCited byYear
On the blow-up time convergence of semidiscretizations of reaction-diffusion equations
LM Abia, JC López-Marcos, J Martínez
Applied numerical mathematics 26 (4), 399-414, 1998
921998
Blow-up for semidiscretizations of reaction-diffusion equations
LM Abia, JC López-Marcos, J Martínez
Applied numerical mathematics 20 (1-2), 145-156, 1996
461996
New method to characterize subgame perfect Nash equilibria in differential games
JP Rincón-Zapatero, J Martínez, G Martin-Herran
Journal of Optimization Theory and Applications 96 (2), 377-395, 1998
391998
The Euler method in the numerical integration of reaction–diffusion problems with blow-up
LM Abia, JC López-Marcos, J Martınez
Applied numerical mathematics 38 (3), 287-313, 2001
272001
Identification of Efficient Subgame-Perfect Nash Equilibria in a Class of Differential Games1
JP Rincón-Zapatero, G Martin-Herran, J Martínez
Journal of Optimization Theory and Applications 104 (1), 235-242, 2000
232000
Modelling the term structure of interest rates: An efficient nonparametric approach
L Gómez-Valle, J Martínez-Rodríguez
Journal of Banking & Finance 32 (4), 614-623, 2008
212008
Estimation of risk-neutral processes in single-factor jump-diffusion interest rate models
L Gómez-Valle, J Martínez-Rodríguez
Journal of Computational and Applied Mathematics 291, 48-57, 2016
132016
Numerical investigation of the recruitment process in open marine population models
O Angulo, JC López-Marcos, MA López-Marcos, J Martínez-Rodríguez
Journal of Statistical Mechanics: Theory and Experiment 2011 (01), P01003, 2011
132011
A new technique to estimate the risk-neutral processes in jump–diffusion commodity futures models
L Gómez-Valle, Z Habibilashkary, J Martínez-Rodríguez
Journal of Computational and Applied Mathematics 309, 435-441, 2017
112017
Numerical analysis of an open marine population model with spaced-limited recruitment
O Angulo, JC López-Marcos, MA López-Marcos, J Martínez-Rodríguez
Mathematical and Computer Modelling 52 (7), 1037-1044, 2010
102010
Advances in pricing commodity futures: Multifactor models
L Gómez-Valle, J Martínez-Rodríguez
Mathematical and Computer Modelling 57 (7), 1722-1731, 2013
92013
Numerical analysis of a population model of marine invertebrates with different life stages
O Angulo, JC López-Marcos, MA López-Marcos, J Martínez-Rodríguez
Communications in Nonlinear Science and Numerical Simulation 18 (8), 2153-2163, 2013
82013
A multiplicative seasonal component in commodity derivative pricing
L Gómez-Valle, Z Habibilashkary, J Martínez-Rodríguez
Journal of Computational and Applied Mathematics, 2017
62017
The role of the risk-neutral jump size distribution in single-factor interest rate models
L Gómez-Valle, J Martínez-Rodríguez
Abstract and Applied Analysis 2015, 2015
62015
A new approach for pricing commodity futures contracts
L Gomez-Valle, J Martinez-Rodriguez
International Journal of Economics and Business Research 1 (1), 109-117, 2009
62009
Improving the term structure of interest rates: two‐factor models
L Gómez‐Valle, J Martínez‐Rodríguez
International Journal of Finance & Economics 15 (3), 275-287, 2010
32010
The Jump Size Distribution of the Commodity Spot Price and Its Effect on Futures and Option Prices
L Gómez-Valle, Z Habibilashkary, J Martínez-Rodríguez
Abstract and Applied Analysis 2017, 2017
22017
A numerical approach to obtain the yield curves with different risk-neutral drifts
L Gómez-Valle, J Martínez-Rodríguez
Mathematical and Computer Modelling 54 (7), 1773-1780, 2011
22011
Eficiencia de un método en diferencias finitas en la valoración de derivados de los tipos de interés
L Gómez del Valle, J Martínez Rodríguez
Cuadernos del CIMBAGE, 2007
12007
Valuation of commodity derivatives under jump-diffusion processes
ML Gómez del Valle, Z Habibilashkary, J Martínez-Rodríguez
Universidad Politécnica de Valencia, 2016
2016
The system can't perform the operation now. Try again later.
Articles 1–20